MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 3, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 208-23-13-inserto tibial cc 3,13mm, serial number: (b)(6) on (b)(6) 2019.The insert was manufactured on 5-jul-2016 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 5-jul-2016 and was 3 years shelf age at the time of implant.Approximately four years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3 the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted device/radiographs were not provided.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3, b5 (report #1 of 2 for this event), d6b, d10, e4 (remove erroneous entry from initial report), g2 (spain), h6: clinical code, investigation findings, investigation conclusion and h10.D10: 200-04-34 - tib cemented fin tray 3f/4t 274452.02-11 232-02-03 - porous asymmetric femoral comp.Cr nº3 izq 274452 2013-02-11 02-012-45-3040 - logic fit 3f/4t tibial tray 274452.200-02-32 - three-lug ball joint 32mm 274452.204-34-04 - ext.14x40mm stem 274452 2019-05-15 204-34-08 - ext.Stem 14x80mm 274452.208-01-03 - femur cc nº3 274452 2019-05-15 208-09-05 - 5 degree dc rod femoral adapter 274452 208-23-13 - tibial insert cc 3.13mm 274452.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2026-00442.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16971078
Report Number1038671-2023-01070
Device Sequence Number12110695
Product Code JWH
UDI-Device Identifier10885862054265
UDI-Public10885862054265
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2021
Device Model NumberCC TIBIAL INSERT SZ 3, 13MM
Device Catalogue Number208-23-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/30/2023
03/26/2026
Initial Report FDA Received Date05/21/2023
Supplement Report FDA Received Date07/26/2023
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown